Alert archive / Mississippi / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 200, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Apr 1, 2016, 2:10 PM CDT for Franklin County, Mississippi. It was in force for 23 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 1, 2016, 2:10 PM CDT (19:10 UTC)
- Expired
- Apr 1, 2016, 2:33 PM CDT
- In force
- 23 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Franklin County, MS
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 1, 2:23 PM CDT | HAIL 0.88 | Meadville, MS | REPORTED IN DOWNTOWN MEADVILLE. |
| Apr 1, 2:25 PM CDT | HAIL 0.88 | 2 E Kirby, MS | NICKEL SIZED HAIL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 7.2 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1574 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 13 m²/s²
- 0-3 km storm-relative helicity
- 168 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
517
WUUS54 KJAN 011910
SVRJAN
MSC037-012000-
/O.NEW.KJAN.SV.W.0200.160401T1910Z-160401T2000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
210 PM CDT FRI APR 1 2016
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
FRANKLIN COUNTY IN SOUTHWESTERN MISSISSIPPI...
* UNTIL 300 PM CDT
* AT 209 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER GARDEN
CITY...OR 21 MILES NORTHWEST OF LIBERTY...MOVING NORTHEAST AT 40
MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
KIRBY AROUND 220 PM CDT.
BUDE AROUND 225 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
MEADVILLE AND ROXIE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3135 9116 3146 9116 3161 9107 3161 9104
3141 9064 3135 9078 3135 9098 3134 9099
3135 9102 3134 9103 3133 9106 3134 9107
3133 9107 3132 9112
TIME...MOT...LOC 1909Z 220DEG 61KT 3135 9109
HAIL...1.00IN
WIND...60MPH
$$
71 follow-up statement
847
WWUS54 KJAN 011933
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
233 PM CDT FRI APR 1 2016
MSC037-011942-
/O.CAN.KJAN.SV.W.0200.000000T0000Z-160401T2000Z/
FRANKLIN MS-
233 PM CDT FRI APR 1 2016
...THE SEVERE THUNDERSTORM WARNING FOR FRANKLIN COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
LAT...LON 3135 9116 3146 9116 3161 9107 3161 9104
3141 9064 3135 9078 3135 9098 3134 9099
3135 9102 3134 9103 3133 9106 3134 9107
3133 9107 3132 9112
TIME...MOT...LOC 1930Z 220DEG 61KT 3166 9079
$$
7What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 1, 10:23 AM CDT, 3 hours 47 minutes earlier.
Area forecast discussion, Apr 1, 10:23 AM CDT, 3 hours 47 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE JACKSON MS 1023 AM CDT FRI APR 1 2016 .UPDATE...AREA RADARS ARE INDICATING SOME SCATTERED SHOWERS ACROSS THE CWA THIS MORNING AND SOME ISOLATED STORMS OVER THE FAR SE. 12Z UA SOUNDING SHOWED SOME DRY AIR IN THE LOWER LEVELS THIS MORNING. WHILE THE MAJORITY OF THE RAINFALL FROM SHOWERS OVER THE NORTH IS PROBABLY NOT REACHING THE GROUND...A FEW METARS HAVE SHOWN SOME LIGHT RAIN...SO HAVE PUT SOME SLIGHT POPS BACK IN THOSE AREAS UNTIL DEPTH OF DRY AIR CAN BECOME DEEPER. CAA HAS KEPT TEMPS FROM CLIMBING AS FAST AS EXPECTED...HAVE THEREFORE UPDATED HOURLY AND MAX TEMPS TO REFLECT CURRENT TRENDS./26/ && .AVIATION...SHOWERS AND A FEW THUNDERSTORMS WILL CONTINUE ACROSS THE SOUTH THROUGH THE EVENING...MAINLY IMPACTING HBG AND MEI. LIFR/MVFR CONDITIONS WILL PREVAIL THROUGH AT LEAST 12Z. LOW CEILINGS...TS/SH AND PATCHY FOG CAN BE EXPECTED. THERE WAS SECONDARY BOUNDARY/AXIS MOVING THROUGH LOUISIANA...WITH SOME LIGHT RAIN DEVELOPING AHEAD OF IT. RAIN WILL SPREAD ACROSS THE AREA THROUGH THE AFTERNOON. EXPECTING VFR CONDITIONS TO MAINTAIN AT ALL OTHER SITES. THERE MAY BE A BRIEF LOWERING OF CEILINGS WHEN THE RAIN MOVES INTO THE AREA...BUT CEILINGS SHOULD REMAIN ABOVE 3KFT AND VISIBILITIES SHOULD REMAIN ABOVE 5SM. AFTER 12Z VFR CONDITIONS SHOULD PREVAIL AT ALL SITES. CEILINGS WILL BE UP EVERYWHERE AND WILL CONTINUE TO DISSIPATE. WINDS ACROSS THE AREA THIS AFTERNOON AND TOMORROW AFTERNOON WILL RANGE FROM 10 TO 20 KTS WITH OCCASIONAL GUSTS. && .PREV DISCUSSION... /ISSUED 459 AM CDT FRI APR 1 2016/ SHORT TERM...TODAY THROUGH TONIGHT...AFTER A COUPLE OF STRONG STORMS AND A SEVERE STORM THAT PRODUCED INCH AND A HALF HAIL IN SOUTHERN RANKIN COUNTY OVERNIGHT...THE WEATHER HAS QUIETED EARLY THIS MORNING. A COLD FRONT CONTINUES TO MAKE ITS WAY THROUGH THE CWA SLOWLY. IN GENERAL AS OF 4AM IT APPEARS FROM AROUND MUSCLE SHOALS ALABAMA TO BETWEEN JACKSON AND MERIDIAN DOWN EAST OF NATCHEZ. AHEAD OF THE FRONT SOME LIGHT SHOWERS ARE STILL OCCURRING IN AN AIRMASS THAT IS RATHER MOIST WITH DEWPOINTS IN THE LOWER 70S AND TEMPERATURES IN THE LOWER 70S. BEHIND THE FRONT DEWPOINTS HAVE LOWERED CONSIDERABLE SINCE THIS TIME 24 HOURS AGO. DEWPOINTS THIS MORNING ARE IN THE UPPER 40S ACROSS THE DELTA WHICH IS SOME 17 DEGREES DRIER THAN YESTERDAY MORNING. TEMPERATURES ARE ALSO FALLING SOME BEHIND THE FRONT WITH READINGS IN THE UPPER 50S AND NEAR 60 DEGREES. THIS FRONT WILL CONTINUE TO TRACK THROUGH THE FORECAST AREA. PREVIOUSLY THERE WAS SOME UNCERTAINTY AS TO HOW FAR SOUTH THE FRONT WOULD MAKE IT BEFORE SLOWING UP OR STALLING AS IT BECOMES ORIENTED TO THE SOUTHWEST FLOW ALOFT. CURRENT THINKING NOW IS THAT THE FRONT WILL MAKE ITS WAY THROUGH THE ENTIRE CWA BEFORE STALLING CLOSER TO THE COAST. MUCH OF THE AREA SHOULD REMAIN DRY THROUGH THE MORNING. MODELS HAVE BEEN RATHER CONSISTENT IN SHOWING A WAVE MOVING NORTHEAST ALONG THE STALLED FRONT LATER THIS AFTERNOON. THIS WAVE LOOKS TO BE DEVELOPING AROUND THE TEXAS COAST THIS MORNING AND WILL MOVE ALONG THE FRONT LATER THIS AFTERNOON. THIS...ALONG WITH SOME LINGERING MOISTURE IN THE ATMOSPHERE...WILL HELP GENERATE SOME SHOWERS ACROSS OUR AREA THIS AFTERNOON. THINK THAT ANY OF THE STRONGER STORMS WILL REMAIN OUTSIDE OF MY CWA AND THIS IS ALSO SUPPORTED BY RECENT HI-RES GUIDANCE AND WILL NOT MENTION THIS POTENTIAL IN THE HWO/GRAPHICS. THE WAVE WILL DEPART THIS EVENING AND ANY RAIN ACTIVITY WILL DIMINISH FROM WEST TO EAST LEAVING THE REST OF THE NIGHT RATHER DRY. A VERY PLEASANT WEEKEND IS IN STORE FOR THE FIRST WEEKEND IN APRIL WITH PLENTY OF SUNSHINE AND DRY WEATHER. SLIGHTLY COOLER THAN NORMAL TEMPERATURES WILL BE SEEN WITH HIGHS GENERALLY IN THE UPPER 60S TODAY AND MID 60S SATURDAY AND LOWS IN THE 40S. HOWEVER THIS WEATHER WILL BE WELCOME BY MANY AFTER THE WET AND WARM MARCH WE HAVE SEEN. /28/ LONG TERM...SUNDAY THROUGH THURSDAY...MEDIUM RANGE MODELS REMAIN IN GOOD AGREEMENT THAT THE LONG TERM WILL START OFF COOLER THAN NORMAL AND DRY AND CONTINUE DRY WITH SLOWLY MODERATING TEMPERATURES INTO WEDNESDAY BEFORE RAIN CHANCES RETURN WEDNESDAY NIGHT. THE SOUTHERN BRANCH OF THE JET STREAM WILL REMAIN ANCHORED ACROSS THE GULF COAST SUNDAY WHILE A SURFACE HIGH CENTERED SOUTHWEST OF OUR FORECAST AREA SLIDES EAST TO THE NORTHWEST GULF BY MONDAY MORNING. MOISTURE WILL HAVE LITTLE TIME TO INCREASE OVER OUR CWA BEFORE A COLD FRONT DROPS INTO MISSISSIPPI MONDAY NIGHT. THIS COLD FRONT WILL BE SUPPORTED BY A NORTHERN STREAM SHORTWAVE BUT THE COLD FRONT IS STILL EXPECTED TO PASS THROUGH OUR CWA AS A DRY FRONT. IN THE WAKE OF THE COLD FRONT HIGH PRESSURE WILL BUILD INTO OUR REGION THEN SHIFT QUICKLY TO THE EAST. WITH THE SURFACE HIGH BECOMING CENTERED OVER THE MID ATLANTIC SEABOARD...RETURN FLOW WILL COMMENCE WEDNESDAY. A MORE POTENT AND DEEPENING NORTHERN STREAM TROUGH WILL SUPPORT A SECOND COLD FRONT INTO OUR CWA THURSDAY. ENOUGH MOISTURE WILL BE PRESENT OVER OUR AREA AHEAD OF THE FRONT TO INCREASE RAIN CHANCES FROM THE WEST WEDNESDAY NIGHT. THE GFS IS STILL A LITTLE FASTER THAN THE ECMWF WITH FRONT BUT RAIN CHANCES LOOK TO LINGER INTO THURSDAY THURSDAY MORNING BEFORE COOLER AND DRIER WEATHER RETURNS BY THURSDAY NIGHT. /22/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 67 47 66 41 / 45 34 2 0 MERIDIAN 68 47 66 41 / 60 38 3 0 VICKSBURG 65 48 66 41 / 28 27 1 0 HATTIESBURG 69 50 69 42 / 75 48 3 0 NATCHEZ 66 47 65 41 / 57 32 3 0 GREENVILLE 63 46 64 42 / 21 13 0 0 GREENWOOD 67 44 64 43 / 19 14 0 0 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. &&
Hazardous weather outlook, Apr 1, 1:25 PM CDT, 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 125 PM CDT FRI APR 1 2016 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 021830- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH- SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN- LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 125 PM CDT FRI APR 1 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI...AND SOUTH CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH THURSDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT THURSDAY. 21 && ...HAZARD LEGEND... NO SHORT TERM HAZARDS EXPECTED. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN HOME PAGE... WWW.WEATHER.GOV/JAN STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE... WWW.SRH.NOAA.GOV/JAN/?N=SAFE FIND NWS JAN ON FACEBOOK... WWW.FACEBOOK.COM/NWSJACKSONMS FOLLOW NWS JAN ON TWITTER... @NWSJACKSONMS PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!
In the hours before
Local storm report, Apr 1, 8:11 AM CDT, 5 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE JACKSON MS
811 AM CDT FRI APR 01 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 PM TORNADO DERMOTT 33.53N 91.44W
03/30/2016 CHICOT AR EMERGENCY MNGR
*** 1 INJ *** HEAVY DAMAGE IN THE CITY OF DERMOTT MAINLY
SW SIDE FROM BUCKNER TO W GAINES TO S MAIN ST. MULTIPLE
POWERLINES AND POWERPOLES DOWNED. MANY TREES BLOWN DOWN.
MULTIPLE HOMES DAMAGED...SOME WITH HEAVY DAMAGE. A
NURSING HOME IN TOWN WAS ALSO DAMAGED.
1130 PM FLASH FLOOD DERMOTT 33.53N 91.44W
03/30/2016 CHICOT AR EMERGENCY MNGR
STREET FLOODING IN THE CITY WHICH INCLUDED ON NORTH MAIN
STREET...ARKANSAS STREET...AND HWY 35/SPEEDWAY STREET
1210 AM FLASH FLOOD GREENVILLE 33.39N 91.05W
03/31/2016 WASHINGTON MS EMERGENCY MNGR
STREET FLOODING IS ONGOING IN DOWNTOWN GREENVILLE.
1249 AM FLASH FLOOD DERMOTT 33.53N 91.44W
03/31/2016 CHICOT AR EMERGENCY MNGR
FLASH FLOODING THROUGHOUT THE CITY. REPORTS OF A COUPLE
OF FEET OF WATER OVER MULTIPLE ROADS.
0115 AM FLASH FLOOD GREENVILLE 33.39N 91.05W
03/31/2016 WASHINGTON MS EMERGENCY MNGR
MANY STREETS IN TOWN ARE FLOODED.
0545 AM FLASH FLOOD SUNFLOWER 33.55N 90.54W
03/31/2016 SUNFLOWER MS LAW ENFORCEMENT
ROADS FLOODED IN SUNFLOWER
0545 AM FLASH FLOOD INVERNESS 33.35N 90.59W
03/31/2016 SUNFLOWER MS EMERGENCY MNGR
2 HOMES HAD WATER IN THEM AND SEVERAL ROADS WERE FLOODED.
0545 AM FLASH FLOOD MOORHEAD 33.45N 90.51W
03/31/2016 SUNFLOWER MS LAW ENFORCEMENT
ROADS FLOODED AND WATER ENTERING HOMES IN MOORHEAD. 15
HOMES HAD WATER IN THEM AND PEOPLE WERE EVACUATED.
0545 AM FLASH FLOOD HOLLANDALE 33.17N 90.85W
03/31/2016 WASHINGTON MS LAW ENFORCEMENT
MULTIPLE ROADS FLOODED ACROSS WASHINGTON COUNTY
0550 AM FLASH FLOOD ITTA BENA 33.50N 90.32W
03/31/2016 LEFLORE MS LAW ENFORCEMENT
NUMEROUS ROADS FLOODED AND WATER ENTERING HOMES IN ITTA
BENA AND OTHER PARTS OF LEFLORE CO
0600 AM FLASH FLOOD GREENWOOD 33.52N 90.19W
03/31/2016 LEFLORE MS TRAINED SPOTTER
SIX TO EIGHT INCHES OF WATER ACROSS US HWY 82 NEAR THE
YAZOO RIVER BRIDGE
0600 AM FLASH FLOOD GREENWOOD 33.52N 90.19W
03/31/2016 LEFLORE MS LAW ENFORCEMENT
NUMEROUS STREETS AROUND THE CITY FLOODED INCLUDING THE
INTERSECTION OF HIGHWAY 82 AND STRONG AVENUE. ONE HOUSE
FLOODED ON WILLIAMSON STREET.
0630 AM FLASH FLOOD TRIBBETT 33.35N 90.80W
03/31/2016 WASHINGTON MS EMERGENCY MNGR
MULTIPLE ROADS REMAINED FLOODED IN WASHINGTON COUNTY
0630 AM FLASH FLOOD MOORHEAD 33.45N 90.51W
03/31/2016 SUNFLOWER MS EMERGENCY MNGR
ROADS REMAINED FLOODED AROUND MOORHEAD...SUNFLOWER...AND
INVERNESS
0645 AM TSTM WND GST 3 WSW HATTIESBURG 31.29N 89.35W
03/31/2016 E50.00 MPH LAMAR MS EMERGENCY MNGR
TREE DOWN ACROSS I-59 SOUTHBOUND NEAR MILE MARKER 63
0650 AM HEAVY RAIN 1 N INDIANOLA 33.46N 90.64W
03/31/2016 M3.96 INCH SUNFLOWER MS COCORAHS
0730 AM FLASH FLOOD CARROLLTON 33.50N 89.92W
03/31/2016 CARROLL MS EMERGENCY MNGR
HIGHWAY 17 SOUTH OF CARROLLTON HAD WATER ACROSS THE ROAD.
WATER ALSO WAS UP TO THE DOORS OF SEVERAL HOMES IN THE
BROWNING SUBDIVISION WEST OF CARROLLTON WHICH RESULTED IN
THE EVACUATION OF SOME RESIDENTS. ANOTHER EVACUATION
OCCURRED ALONG COUNTY ROAD 148.
0730 AM FLASH FLOOD GREENWOOD 33.52N 90.19W
03/31/2016 LEFLORE MS DEPT OF HIGHWAYS
FLOODED ROADS IN GREENWOOD INCLUDING US HWY 82
0730 AM FLASH FLOOD 5 NW CLARKSON 33.68N 89.21W
03/31/2016 WEBSTER MS EMERGENCY MNGR
A FEW ROADS WERE FLOODED IN DISTRICTS 2 AND 5 IN WEBSTER
CO
0754 AM TSTM WND DMG PURVIS 31.14N 89.41W
03/31/2016 LAMAR MS EMERGENCY MNGR
SEVERAL TREES DOWN AT THE UPPER ELEMENTARY SCHOOL.
POSSIBLE TORNADO.
0756 AM TSTM WND DMG 2 E PURVIS 31.14N 89.38W
03/31/2016 LAMAR MS EMERGENCY MNGR
TREES AND POWER LINES DOWN NEAR ALDON ROAD AND STONFIELD
DRIVE. POSSIBLE TORNADO.
0800 AM FLASH FLOOD WINONA 33.49N 89.73W
03/31/2016 MONTGOMERY MS 911 CALL CENTER
NUMEROUS ROADS FLOODED ACROSS WINONA INCLUDING PORTIONS
OF HIGHWAY 51 SOUTH. WATER ALSO ENTERED SEVERAL HOMES.
0816 AM FLASH FLOOD 2 WNW HATTIESBURG 31.33N 89.34W
03/31/2016 FORREST MS LAW ENFORCEMENT
MONTAGUE BLVD CLOSED DUE TO FLOODING ON THE SOUTHERN MISS
CAMPUS
0817 AM FLASH FLOOD HATTIESBURG 31.31N 89.31W
03/31/2016 FORREST MS EMERGENCY MNGR
EIGHT STREETS CLOSED DUE TO FLOODING IN THE CITY OF
HATTIESBURG
0845 AM FLASH FLOOD 2 W HATTIESBURG 31.31N 89.34W
03/31/2016 FORREST MS BROADCAST MEDIA
WATER ENTERED A HOME ALONG NAVAJO CIR
0900 AM FLASH FLOOD 1 SW HATTIESBURG 31.31N 89.31W
03/31/2016 FORREST MS DEPT OF HIGHWAYS
FLOODING ON US HWY 49 AT W PINE ST
1030 AM FLASH FLOOD 5 N SEVEN PINES 33.45N 90.08W
03/31/2016 CARROLL MS EMERGENCY MNGR
A WOMAN DROVE OFF CR 183 INTO FLOOD WATERS AND HAD TO BE
RESCUED
1100 AM FLASH FLOOD WINONA 33.49N 89.73W
03/31/2016 MONTGOMERY MS 911 CALL CENTER
ROADS REMAINED FLOODED IN WINONA AND MONTGOMERY COUNTY
1100 AM FLASH FLOOD 2 S MALMAISON 33.49N 90.01W
03/31/2016 CARROLL MS EMERGENCY MNGR
CR 369 WAS FLOODED
1100 AM FLASH FLOOD 5 NW BLACK HAWK 33.38N 90.07W
03/31/2016 CARROLL MS EMERGENCY MNGR
FLOOD WATER FLOWING ACROSS CR 177...ERODING THE ROADWAY
1100 AM FLASH FLOOD 5 WSW MALMAISON 33.48N 90.08W
03/31/2016 CARROLL MS EMERGENCY MNGR
CR 189 WAS WASHED OUT BY FLOOD WATERS
0248 PM TSTM WND DMG 4 W MONTICELLO 31.55N 90.18W
03/31/2016 LAWRENCE MS EMERGENCY MNGR
TREE DOWN ON HWY 184 BLOCKING TRAFFIC.
0252 PM TSTM WND DMG WANILLA 31.64N 90.13W
03/31/2016 LAWRENCE MS EMERGENCY MNGR
TREE DOWN ON HWY 27.
0328 PM HAIL MANGHAM 32.31N 91.77W
03/31/2016 E1.00 INCH RICHLAND LA PUBLIC
QUARTER SIZE HAIL REPORTED.
0335 PM HAIL MARTINVILLE 31.97N 89.75W
03/31/2016 E0.88 INCH SIMPSON MS LAW ENFORCEMENT
0336 PM TSTM WND DMG 2 SE MANGHAM 32.29N 91.75W
03/31/2016 FRANKLIN LA UTILITY COMPANY
UTILITY POLE BROKEN ALONG AJ STEPHENS RD
0336 PM HAIL BASKIN 32.26N 91.75W
03/31/2016 E1.75 INCH FRANKLIN LA LAW ENFORCEMENT
SO REPORTS GOLFBALL SIZE HAIL IN BASKIN.
0352 PM TSTM WND DMG 6 SSW DELHI 32.38N 91.53W
03/31/2016 FRANKLIN LA TRAINED SPOTTER
LARGE OAK TREE BROKEN AND BLOCKING SOUTH BOUND LANE OF
SR-17.
0352 PM TSTM WND DMG 5 SSW DELHI 32.39N 91.52W
03/31/2016 FRANKLIN LA LAW ENFORCEMENT
SO REPORTS TREES DOWN AT HWY 859, RODGERS RD AND HWY 17.
0352 PM HAIL 2 SSW BAKERS 32.32N 91.54W
03/31/2016 M2.00 INCH FRANKLIN LA BROADCAST MEDIA
2.25 INCH SIZE HAIL
0406 PM HAIL 8 SW KOSCIUSKO 32.98N 89.69W
03/31/2016 E1.00 INCH ATTALA MS EMERGENCY MNGR
0408 PM TSTM WND DMG 4 S MCADAMS 32.96N 89.68W
03/31/2016 ATTALA MS UTILITY COMPANY
TREE DOWNED ON UTILITY EQUIPMENT ALONG MS HWY 14
0422 PM HAIL KOSCIUSKO 33.06N 89.59W
03/31/2016 E0.75 INCH ATTALA MS PUBLIC
0424 PM HAIL 4 SE FOREST 32.33N 89.42W
03/31/2016 E1.75 INCH SCOTT MS EMERGENCY MNGR
HAIL RANGING FROM PEA TO GOLF BALL SIZE ON I-20
0428 PM HAIL BOLTON 32.35N 90.46W
03/31/2016 E1.75 INCH HINDS MS PUBLIC
0437 PM HAIL CONEHATTA 32.46N 89.27W
03/31/2016 E0.75 INCH NEWTON MS PUBLIC
ALSO A REPORT OF POWER OUTAGE
0437 PM TSTM WND DMG 2 W WISNER 31.98N 91.69W
03/31/2016 FRANKLIN LA LAW ENFORCEMENT
SO REPORTS TREES AND POWER LINES DOWNED ON HWY 876 WEST
OF WISNER
0442 PM TSTM WND DMG 3 SW BENTONIA 32.62N 90.41W
03/31/2016 YAZOO MS EMERGENCY MNGR
TREES DOWN ON LINK RD.
0444 PM HAIL SANDERSVILLE 31.79N 89.04W
03/31/2016 E1.00 INCH JONES MS EMERGENCY MNGR
0445 PM HAIL 6 E SEBASTOPOL 32.57N 89.23W
03/31/2016 E1.75 INCH NEWTON MS PUBLIC
0446 PM TSTM WND DMG 3 W BENTONIA 32.65N 90.42W
03/31/2016 YAZOO MS EMERGENCY MNGR
SEVERAL TREES DOWN IN THIS AREA.
0450 PM HAIL UNION 32.57N 89.12W
03/31/2016 E1.00 INCH NEWTON MS EMERGENCY MNGR
0450 PM TSTM WND DMG 4 NNW BENTONIA 32.70N 90.40W
03/31/2016 YAZOO MS EMERGENCY MNGR
TREES AND LIMBS DOWN ON OLD HWY 49 AND BANKS LANE.
0450 PM TSTM WND DMG UNION 32.57N 89.12W
03/31/2016 NEWTON MS EMERGENCY MNGR
WALL OF A BARN AND A FENCE BLOWN DOWN.
0451 PM HAIL UNION 32.57N 89.12W
03/31/2016 E0.88 INCH NEWTON MS PUBLIC
0453 PM HAIL 2 WNW UNION 32.59N 89.15W
03/31/2016 E1.75 INCH NESHOBA MS EMERGENCY MNGR
GOLF BALL SIZE HAIL REPORTED ON UNION MADDEN RD.
0454 PM HAIL 4 ENE UNION 32.59N 89.05W
03/31/2016 E1.00 INCH NESHOBA MS EMERGENCY MNGR
DIME TO QUARTER SIZE HAIL REPORTED NEAR DEEMER RD AND HWY
492.
0456 PM HAIL 1 SSE NESHOBA 32.61N 89.13W
03/31/2016 E0.50 INCH NESHOBA MS EMERGENCY MNGR
DIME SIZE HAIL REPORTED AT SOUTH END OF COUNTY ROAD 325.
0500 PM TSTM WND DMG 4 SW BENTON 32.79N 90.31W
03/31/2016 YAZOO MS EMERGENCY MNGR
TREES DOWN ON MYRLEVILLE ROAD.
0504 PM TSTM WND DMG 3 N HERBERT SPRINGS 32.65N 88.94W
03/31/2016 NESHOBA MS EMERGENCY MNGR
TREE DOWN ON A HOUSE NEAR HWY 491 AND CR 4300.
0505 PM TSTM WND DMG NW BETHSAIDA 32.68N 89.04W
03/31/2016 NESHOBA MS EMERGENCY MNGR
LARGE TREE DOWN ACROSS HWY 19.
0505 PM HAIL 4 NNE MADISON 32.51N 90.08W
03/31/2016 E1.00 INCH MADISON MS LAW ENFORCEMENT
NICKEL TO QUARTER SIZE HAIL REPORTED IN HWY 51 AND
YANDELL RD AREA.
0505 PM TSTM WND DMG 4 NNE MADISON 32.51N 90.08W
03/31/2016 MADISON MS LAW ENFORCEMENT
SEVERAL TREES AND POWERLINES DOWN NEAR HWY 51 AND YANDELL
RD AREA.
0505 PM HAIL 5 NE HOUSE 32.68N 88.94W
03/31/2016 E1.75 INCH NESHOBA MS BROADCAST MEDIA
GOLF BALL SIZE HAIL REPORTED OFF OF HWY 491 NEAR HOUSE.
0507 PM HAIL 6 N MADISON 32.53N 90.10W
03/31/2016 E1.00 INCH MADISON MS PUBLIC
QUARTER SIZE HAIL REPORTED AT THE GERMANTOWN HIGH SCHOOL.
0508 PM TSTM WND DMG 4 E GLUCKSTADT 32.52N 90.03W
03/31/2016 MADISON MS EMERGENCY MNGR
SEVERAL TREES DOWNED IN THE DEERFIELD COMMUNITY
0512 PM TSTM WND DMG 5 NW GOSHEN SPRINGS 32.53N 89.97W
03/31/2016 MADISON MS AMATEUR RADIO
TREE DOWNED AT NATCHEZ TRACE PARKWAY AND MS HWY 43
0521 PM HAIL 2 SE SHERWOOD 33.46N 89.11W
03/31/2016 E1.75 INCH CHOCTAW MS BROADCAST MEDIA
REPORTED IN THE BLYTHE CREEK AREA
0527 PM HAIL 4 SSE MABEN 33.50N 89.04W
03/31/2016 E1.50 INCH OKTIBBEHA MS BROADCAST MEDIA
REPORTED SOUTH OF MABEN
0542 PM HAIL LENA 32.59N 89.59W
03/31/2016 E1.00 INCH LEAKE MS EMERGENCY MNGR
0548 PM HAIL 4 SE MONTPELIER 33.68N 88.90W
03/31/2016 E1.50 INCH CLAY MS BROADCAST MEDIA
NEAR MONTPELIER
0558 PM TSTM WND DMG 4 NNW UTICA 32.16N 90.64W
03/31/2016 HINDS MS BROADCAST MEDIA
SEVERAL TREES DOWNED ALONG MS HWY 27.
0558 PM TSTM WND DMG 3 NW UTICA 32.14N 90.65W
03/31/2016 HINDS MS EMERGENCY MNGR
TREE DOWNED ON A HOUSE ALONG CAYUGA RD
0601 PM TSTM WND DMG 5 SE NEWMAN 32.19N 90.64W
03/31/2016 HINDS MS EMERGENCY MNGR
TREE DOWNED BLOCKING MS HWY 27 AT OLD PORT GIBSON RD
0611 PM HAIL COLUMBUS 33.51N 88.40W
03/31/2016 E1.00 INCH LOWNDES MS EMERGENCY MNGR
DIME TO QUARTER SIZE HAIL
0618 PM TSTM WND DMG CLINTON 32.34N 90.33W
03/31/2016 HINDS MS EMERGENCY MNGR
TREES DOWNED IN THE CITY OF CLINTON
0622 PM TORNADO 5 SSE COLUMBUS 33.45N 88.37W
03/31/2016 LOWNDES MS EMERGENCY MNGR
ROOF OFF A HOUSE ON HUGHES ROAD. SEVERAL TREES SNAPPED
ALONG LAKE LOWNDES ROAD.
0641 PM TSTM WND DMG 3 SE FLORENCE 32.12N 90.09W
03/31/2016 RANKIN MS PUBLIC
TREES DOWNED ON US HWY 49 SOUTH OF FLORENCE. REPORT VIA
SOCIAL MEDIA.
0643 PM TSTM WND DMG UNION 32.57N 89.12W
03/31/2016 NEWTON MS EMERGENCY MNGR
TREES DOWN. SHINGLES BLOWN OFF OF MULTIPLE HOMES.
0653 PM HAIL ROME 33.96N 90.48W
03/31/2016 E1.00 INCH SUNFLOWER MS PUBLIC
0655 PM FLASH FLOOD JACKSON 32.32N 90.21W
03/31/2016 HINDS MS NEWSPAPER
REPORTER FOR THE CLARION-LEDGER REPORTS FLOODING AT THE
INTERSECTION OF WOODROW WILSON DRIVE AND STATE STREET.
0655 PM TSTM WND DMG 5 E STAR 32.09N 89.96W
03/31/2016 RANKIN MS LAW ENFORCEMENT
SEVERAL TREES AND POWERLINES DOWN ACROSS THE SOUTHERN
THIRD OF THE COUNTY. FOUR TREES DOWN ON HOMES.
0657 PM TSTM WND DMG BRAXTON 32.02N 89.97W
03/31/2016 SIMPSON MS EMERGENCY MNGR
MULTIPLE TREES AND POWERLINES DOWN IN THE AREA.
0700 PM FLASH FLOOD UNION 32.57N 89.12W
03/31/2016 NEWTON MS EMERGENCY MNGR
TWO STREETS FLOODED IN THE CITY OF UNION.
0705 PM HAIL 2 WNW JOHNS 32.15N 89.87W
03/31/2016 E1.00 INCH RANKIN MS PUBLIC
ALONG MS HWY 18 SOUTH OF BRANDON. RELAYED VIA SOCIAL
MEDIA
0705 PM FLASH FLOOD JACKSON 32.32N 90.21W
03/31/2016 HINDS MS BROADCAST MEDIA
FLOODING ON ELLIS AVE IN JACKSON
0707 PM TSTM WND DMG 2 N MARTINVILLE 32.00N 89.75W
03/31/2016 SIMPSON MS EMERGENCY MNGR
MULTIPLE TREES DOWN. MULTIPLE ROADS CLOSED DUE TO DEBRIS.
SOME STRUCTURE DAMAGE FROM TREES.
0707 PM TSTM WND DMG 2 N MARTINVILLE 32.00N 89.75W
03/31/2016 SIMPSON MS LAW ENFORCEMENT
NUMEROUS TREES AND POWER LINES DOWNED AROUND SIMPSON
COUNTY
0710 PM TSTM WND DMG MENDENHALL 31.96N 89.87W
03/31/2016 SIMPSON MS EMERGENCY MNGR
SOME TREES AND POWER LINES DOWN.
0710 PM FLASH FLOOD DECATUR 32.44N 89.11W
03/31/2016 NEWTON MS EMERGENCY MNGR
ONE STREET FLOODED IN THE TOWN OF DECATUR.
0710 PM HAIL 2 NW PUCKETT 32.10N 89.80W
03/31/2016 E1.75 INCH RANKIN MS PUBLIC
DIME TO GOLF BALL SIZE HAIL REPORTED
0718 PM TSTM WND DMG 3 N WHITE OAK 32.11N 89.69W
03/31/2016 SMITH MS EMERGENCY MNGR
TREES WERE BLOWN DOWN
0726 PM TSTM WND DMG RALEIGH 32.03N 89.52W
03/31/2016 SMITH MS LAW ENFORCEMENT
NUMEROUS TREES DOWNED ACROSS THE COUNTY, INCLUDING ALONG
MS HWY 37 AND MS HWY 35 N. THE SKIRTING WAS BLOWN OFF A
MOBILE HOME. SMALL HAIL WAS ALSO REPORTED.
0732 PM TSTM WND DMG 2 SE BURNS 32.11N 89.52W
03/31/2016 SMITH MS EMERGENCY MNGR
SEVERAL TREES DOWN AROUND THE SHONGELO COMMUNITY.
0739 PM TSTM WND DMG SYLVARENA 32.01N 89.38W
03/31/2016 SMITH MS EMERGENCY MNGR
TREES DOWN
0830 PM FLASH FLOOD 4 WSW MERIDIAN 32.36N 88.78W
03/31/2016 LAUDERDALE MS EMERGENCY MNGR
RD FLOODED NEAR THE I-20 AND I-59 SPLIT.
0914 PM HAIL 1 E REDWOOD 32.48N 90.79W
03/31/2016 E0.88 INCH WARREN MS PUBLIC
0138 AM HAIL JOHNS 32.13N 89.84W
04/01/2016 E1.50 INCH RANKIN MS PUBLIC
PICTURE AND REPORT RELAYED VIA SOCIAL MEDIA.
&&
GRGSpecial weather statement, Apr 1, 9:18 AM CDT, 4 hours 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
918 AM CDT FRI APR 1 2016
MSZ054-059-061>065-011500-
LINCOLN-LAWRENCE-FRANKLIN-JEFFERSON-JEFFERSON DAVIS-COVINGTON-COPIAH-
918 AM CDT FRI APR 1 2016
...HEAVY RAIN WILL AFFECT SOUTHWESTERN COPIAH... SOUTHWESTERN
COVINGTON...LAWRENCE...FRANKLIN...LINCOLN...JEFFERSON DAVIS AND
SOUTHEASTERN JEFFERSON COUNTIES...
AT 913 AM CDT...A LINE OF SHOWERS WAS PRODUCING POCKETS OF HEAVY
RAIN ALONG A LINE EXTENDING FROM NEAR GARDEN CITY TO NEAR
HEBRON...AND MOVING NORTHEAST AT 30 MPH. BRIEF DOWNPOURS WILL CAUSE
WATER TO POND ON ROADWAYS. DITCHES MAY QUICKLY FILL AND OVERFLOW.
LOCATIONS IMPACTED INCLUDE...
BROOKHAVEN...WESSON...MONTICELLO...PRENTISS...BUDE...ENTERPRISE...
BOGUE CHITTO...LOYD STAR...WANILLA...WEST LINCOLN...NEW HOPE...ARM...
HAMBURG...TOPEKA...SOCIETY HILL...OAK VALE...CARSON...VAUGHN...CLEM
AND EAST LINCOLN.
IF TRAVELING SLOW DOWN AND WATCH FOR AREAS WHERE WATER COVERS THE
ROADWAY. TURN AROUND DONT DROWN.
LAT...LON 3135 9115 3160 9113 3170 9073 3175 8975
3144 8957 3144 8982 3141 8983
TIME...MOT...LOC 1413Z 221DEG 51KT 3134 9108 3173 9003
7Special weather statement, Apr 1, 9:51 AM CDT, 4 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
951 AM CDT FRI APR 1 2016
MSZ072-073-011530-
MARION MS-LAMAR MS-
951 AM CDT FRI APR 1 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN LAMAR AND CENTRAL
MARION COUNTIES UNTIL 1030 AM CDT...
AT 950 AM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
OVER KOKOMO...MOVING EAST AT 35 MPH.
DIME SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
COLUMBIA AND PICKWICK AROUND 1005 AM CDT.
PINEBUR AROUND 1015 AM CDT.
IMPROVE AROUND 1020 AM CDT.
LAT...LON 3111 8993 3111 8994 3113 8994 3113 9001
3117 9001 3118 9003 3123 9003 3124 9004
3127 9004 3139 8960 3113 8954 3110 8993
TIME...MOT...LOC 1450Z 258DEG 31KT 3119 8998
GRGLocal storm report, Apr 1, 1:16 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
116 PM CDT FRI APR 01 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM TSTM WND DMG MADISON 32.45N 90.11W
03/31/2016 MADISON MS PUBLIC
SEVERAL LARGE TREES DOWN IN DEERFIELD SUBDIVISION.
0525 PM TSTM WND DMG BEEKMAN 32.92N 91.88W
03/31/2016 MOREHOUSE LA EMERGENCY MNGR
A TREE FELL AND DESTROYED A HOUSE.
&&Local storm report, Apr 1, 1:23 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
123 PM CDT FRI APR 01 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0125 AM TSTM WND DMG STAR 32.09N 90.05W
04/01/2016 RANKIN MS PUBLIC
A BILLBOARD WAS BLOWN DOWN.ALSO SEVERAL TREES WERE BLOWN
DOWN ALONG HIGHWAY 49.
&&Special weather statement, Apr 1, 2:07 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
207 PM CDT FRI APR 1 2016
MSZ061-011930-
FRANKLIN MS-
207 PM CDT FRI APR 1 2016
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN FRANKLIN COUNTY UNTIL
230 PM CDT...
AT 207 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR GARDEN CITY...MOVING NORTHEAST AT 40 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
KIRBY AROUND 220 PM CDT.
BUDE AROUND 225 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE MEADVILLE AND ROXIE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3135 9115 3135 9116 3144 9116 3156 9107
3141 9071 3135 9080 3135 9098 3134 9099
3135 9102 3134 9103 3133 9106 3134 9107
3133 9107 3132 9112
TIME...MOT...LOC 1907Z 220DEG 61KT 3130 9111
7The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 31, 7:03 PM CDT | Severe Thunderstorm Warning | JAN | Simpson, Smith | 42 min |
| Mar 31, 7:10 PM CDT | Severe Thunderstorm Warning | JAN | Smith | 35 min |
| Mar 31, 7:28 PM CDT | Flash Flood Warning | JAN | Kemper, Lauderdale | 4 hr |
| Mar 31, 7:30 PM CDT | Special Weather Statement | JAN | Kemper | 15 min |
| Mar 31, 7:32 PM CDT | Flash Flood Warning | JAN | Scott, Smith | 4 hr |
| Mar 31, 7:35 PM CDT | Severe Thunderstorm Warning | JAN | Kemper, Lauderdale | 25 min |
| Mar 31, 7:43 PM CDT | Flash Flood Warning | JAN | Jasper, Newton | 4 hr |
| Mar 31, 7:44 PM CDT | Severe Thunderstorm Warning | JAN | Jasper, Smith | 46 min |
| Mar 31, 8:13 PM CDT | River Flood Warning | JAN | Leake | 4 days |
| Mar 31, 8:29 PM CDT | Flash Flood Warning | JAN | Clarke, Lauderdale | 3 hr |
| Mar 31, 8:55 PM CDT | Special Weather Statement | JAN | Warren | 20 min |
| Mar 31, 9:06 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Warren | 39 min |
| Mar 31, 9:29 PM CDT | Special Weather Statement | JAN | Madison | 31 min |
| Mar 31, 11:53 PM CDT | Special Weather Statement | JAN | Noxubee | 37 min |
| Apr 1, 12:17 AM CDT | Special Weather Statement | JAN | Clarke | 43 min |
| Apr 1, 1:17 AM CDT | Severe Thunderstorm Warning | JAN | Rankin, Simpson | 43 min |
| Apr 1, 1:44 AM CDT | Severe Thunderstorm Warning | JAN | Smith | 33 min |
| Apr 1, 8:34 AM CDT | River Flood Warning | JAN | Clarke | 50 hr |
| Apr 1, 9:18 AM CDT | Special Weather Statement | JAN | Franklin, Jefferson Davis, Lawrence, Lincoln | 42 min |
| Apr 1, 9:31 AM CDT | River Flood Warning | JAN | Leake | 72 hr |
| Apr 1, 9:51 AM CDT | Special Weather Statement | JAN | Marion | 39 min |
| Apr 1, 2:07 PM CDT | Special Weather Statement | JAN | Franklin | 23 min |
| Apr 1, 2:35 PM CDT | Special Weather Statement | JAN | Copiah | 25 min |
| Apr 1, 2:58 PM CDT | Special Weather Statement | JAN | Copiah | 32 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.